Přístupnostní navigace
E-přihláška
Vyhledávání Vyhledat Zavřít
Detail publikačního výsledku
DIBLÍK, J.; KHUSAINOV, D.; LUKÁČOVÁ, J.; RŮŽIČKOVÁ, M.
Originální název
Control of oscillating systems with a single delay.
Anglický název
Druh
Článek recenzovaný mimo WoS a Scopus
Originální abstrakt
In the paper the control of oscillating systems with a single delay is analysed. New results about controlability of such systems are proved. In the proofs special matrix functions are used - a delayed matrix sine and a delaeyd matrix cosine.
Anglický abstrakt
Klíčová slova
control theory, oscillating system, a single delay, delayed matrix sine, delaeyd matrix cosine.
Klíčová slova v angličtině
Autoři
Rok RIV
2010
Vydáno
08.02.2010
ISSN
1687-1839
Periodikum
Advances in Difference Equations
Svazek
Číslo
Stát
Spojené státy americké
Strany od
1
Strany do
15
Strany počet
BibTex
@article{BUT48485, author="Josef {Diblík} and Denys {Khusainov} and Jana {Lukáčová} and Miroslava {Růžičková}", title="Control of oscillating systems with a single delay.", journal="Advances in Difference Equations", year="2010", volume="2010", number="2010", pages="1--15", issn="1687-1839" }